# SDR DALA2016111008464

- Difficulty date: May 17, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 66,343 hours, 49,060 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AREA OF RT WING FUEL ACCESS PANEL 1414C.  THE CORROSION WAS REMOVED AND THE ACCESS PANEL WAS FOUND TO BE OUT LIMITS AND REPAIRED IAW SRM 51-22-2A.
